# SDR U2RA2019122000001

- Difficulty date: November 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N29113
- Condition: Corroded
- Location: Bs 263 Bulkhead
- Part time: 73,535 hours, 24,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS, COMMON TO THE FUSELAGE BODY STATION 263 NOSE WHEEL WELL BULKHEAD OUTBOARD CHORD VERTICAL FLANGE, BETWEEN LEFT BUTT LINE 10.6 TO LEFT BUTT LINE 18.8 - ACCOMPLISHED MAJOR REPAIR TO BLEND DAMAGE IN ACCORDANCE WITH BOEING SERVICE REQUEST ID NUMBER SR 3-4542883597.
